Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A remark on the rank conjecture.

de Jeu, R. (2002) 'A remark on the rank conjecture.', K-theory., 25 (3). pp. 215-231.

Abstract

We prove a result about the action of -operations on the homology of linear groups. We use this to give a sharper formulation of the rank conjecture as well as some shorter proofs of various known results. We formulate a conjecture about how the sharper formulation of the rank conjecture together with another conjecture could give rise to a different point of view on the isomorphism between and K_n^{(p)} (F)$ for an infinite field F, and we prove part of this new conjecture.

Item Type:Article
Keywords:Homology, General linear group, Rank conjecture, Higher chow groups, Linear higher chow groups.
Full text:PDF - (VoR) Version of Record (159Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1023/A:1015656301533
Publisher statement:Reprinted from K-theory, 25(3), 2002, 215-231 with permission of Kluwer Law International.
Record Created:24 Apr 2007
Last Modified:14 Oct 2016 16:59

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library